MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE VERSA-DIAL REVERSE SHOULDER SYSTEM GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE VERSA-DIAL REVERSE SHOULDER SYSTEM GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110030778
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526); Joint Impingement (4834)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item#: 110031427; lot#: 65994920.Item#: 118000; lot#: 67690145.Item#: sahtne00; lot#: 67710926.E1: full establishment name.(b)(6).H6: proposed component code - mechanical (g04) head.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by the pmi group that a patient underwent a previous revision due to impingement and dislocation where standard implants were used.Subsequently, the patient is being considered for a custom pmi product on an unknown day to revise the glenosphere due to joint laxity and impingement on the anterior edge of the vrs baseplate, causing instability.Attempts have been made and no further information has been provided.

Brand Name
COMPREHENSIVE VERSA-DIAL REVERSE SHOULDER SYSTEM GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25336710
Report Number0001822565-2026-01716
Device Sequence Number9806229
Product Code PHX
UDI-Device Identifier00887868231278
UDI-Public(01)00887868231278(17)331210(10)65967075
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110030778
Device Lot Number65967075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11.
Outcome Attributed to Adverse Event Other;
Patient SexMale